RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Karshiev, A K

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:44
Abstract pages:197
Full texts:89

http://www.mathnet.ru/eng/person47095
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1968
1. A. K. Karshiev, A. V. Sokolovskii, “Generalized Titchmarsh divisor problem”, Mat. Zametki, 3:2 (1968),  187–194  mathnet  mathscinet  zmath; Math. Notes, 3:2 (1968), 120–124

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020